MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM; PLATE, FIXATION, BONE
Model Number 02.107.304
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hwc.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent open reduction internal fixation of olecranon and radial head, and olecranon plate implantation on (b)(6) 2018.The 4 hole 2.7/3.5 va olecranon plate was implanted and the two locking screws holes were left empty.During the procedure two of the locking holes in the plate did not allow the (2) unknown locking screws to engage and would not lockdown into the plate, and with pressure used to try and insert the screw, the holes began to strip the threads of the screw.It was noted that unknown cortex screw and unknown locking screw were used to attached the plate.There was a five (5) minute surgical delay reported.The procedure was successfully completed.Patient outcome was unknown.Concomitant device reported: cortex screw (part 202.Xxx, lot unknown, quantity unknown); locking screw (part 02.211.Xxx, lot unknown, quantity unknown) this is report 1 of 3 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7603128
Report Number2939274-2018-52507
Device Sequence Number10821214
Product Code HRS
UDI-Device Identifier10886982029355
UDI-Public(01)10886982029355
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.304
Device Catalogue Number02.107.304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1